Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 1:53 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2020, 1:53 PM EDT (17:53 UTC)
- Expired
- Mar 31, 2020, 2:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 9:51 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WUUS52 KFFC 311753
SVRFFC
GAC081-315-311845-
/O.NEW.KFFC.SV.W.0053.200331T1753Z-200331T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
153 PM EDT Tue Mar 31 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilcox County in central Georgia...
Crisp County in central Georgia...
* Until 245 PM EDT.
* At 153 PM EDT, a severe thunderstorm was located over Oakfield, or
12 miles east of Leesburg, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cordele, Abbeville, Rochelle, Arabi, Pitts, East Crisp, Fort Early,
Georgia Veterans Memorial St Pk, Cedar Creek, Antioch Church, Pope
City, Seville, Hatley, Browning, Pleasant View, Raines, Double Run,
Tremont, Wenona and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3192 8392 3195 8393 3203 8369
3203 8361 3206 8361 3212 8341 3208 8332
3200 8328 3199 8329 3195 8326 3195 8324
3185 8318 3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1753Z 245DEG 51KT 3178 8396
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
381
WWUS52 KFFC 311833
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Tue Mar 31 2020
GAC081-311842-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-200331T1845Z/
Crisp GA-
233 PM EDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR CRISP COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.
LAT...LON 3204 8355 3212 8341 3208 8332 3200 8328
3199 8329 3195 8326 3195 8324 3185 8318
3185 8361 3193 8360
TIME...MOT...LOC 1832Z 245DEG 51KT 3202 8336
$$
GAC315-311845-
/O.CON.KFFC.SV.W.0053.000000T0000Z-200331T1845Z/
Wilcox GA-
233 PM EDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WILCOX COUNTY...
At 232 PM EDT, a severe thunderstorm was located near Abbeville,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Cedar Creek, Double Run,
Antioch Church, Owensboro and Pope City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3204 8355 3212 8341 3208 8332 3200 8328
3199 8329 3195 8326 3195 8324 3185 8318
3185 8361 3193 8360
TIME...MOT...LOC 1832Z 245DEG 51KT 3202 8336
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:24 AM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 31, 10:24 AM EDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1024 AM EDT Tue Mar 31 2020 .UPDATE... A Tornado Watch has been issued for the majority of central Georgia and portions of north Georgia, including the south metro area. This watch will be in effect until 4 PM EDT this afternoon.As a deepening surface low enters Alabama and approaches from the west, widespread convective showers have begun to spread into northwest Georgia. An area of instability across central Georgia to the south of a warm front is contributing to an area of instability and strong low-level shear. As a result, strong to severe thunderstorms remain possible across central and portions of north Georgia during the late morning and afternoon hours as the system approaches. A few tornadoes and damaging wind gusts will be the primary hazards with any severe thunderstorms that occur. King && .PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/ SHORT TERM /Today through Wednesday/... The main concern will be the possibility for severe weather today. SPC has highlighted a slight risk area covering a large portion of central GA and a marginal risk area up to Atlanta. This is due to surface low pressure forecast to move across central GA dragging a warm front into the area and a short wave moving across the forecast as well. This will give the possibility for a line of convective showers that could become severe storms as they move across the area roughly 11am to 6pm. The warm front will provide an area of instability and low level shear along and to the south. The main hazard will be gusty and possibly damaging winds. In the slight risk area, tornadoes and large hail will also be possible. Once the surface system passes, storm chances will diminish quickly and all rain chances will end tonight. Also as the surface system passes, the winds will increase for a period overnight with some areas getting to wind advisory criteria(20 mph sustained). Wednesday is expected to be dry as high pressure moves toward the area. Forecast high temperatures are running well below normal over N GA today and plus or minus several degrees of normal over central GA. Forecast high temperatures are running about 5-12 degrees below normal on Wednesday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium. BDL LONG TERM /Wednesday Night through Monday/... High pressure in place at the beginning of the long term portion of the forecast. The high pressure ridge will begin to push offshore on Saturday ahead of a cold front entering the Lower Mississippi River Valley. The front will continue eastward late Saturday and eventually push south of the CWA late Sunday/early Monday. Not confident on exactly how far south the front will make it as it will be parallel to the mid level flow. Unsettled weather will prevail for early next week. A wave of low pressure is expected to interact with the old frontal boundary and bring a bit more widespread precip to the CWA. NListemaa AVIATION... 12Z Update... Increasing potential for MVFR-IFR ceilings through the day with showers and some thunderstorms, most likely over central GA. Improvement is expected to VFR tonight. Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts then 12-18 kts when the winds go W-N with gusts 22-28 kts. //ATL Confidence...12Z Update... Low to medium confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 43 64 42 / 90 60 0 0 Atlanta 61 42 61 42 / 90 30 0 0 Blairsville 52 37 54 36 / 90 50 5 0 Cartersville 58 39 60 39 / 90 20 0 0 Columbus 73 45 68 45 / 80 20 0 0 Gainesville 57 41 61 41 / 90 50 0 0 Macon 71 45 66 44 / 90 30 0 0 Rome 58 40 61 40 / 100 20 0 0 Peachtree City 64 42 63 41 / 90 20 0 0 Vidalia 78 50 67 48 / 90 60 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette... Glascock...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Warren...Washington...Webster...Wilcox... Wilkinson. && SHORT TERM...King LONG TERM....NListemaa AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 517 AM EDT Tue Mar 31 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 517 AM EDT Tue Mar 31 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A low pressure system will move across the southeast states today, bringing widespread showers and thunderstorms. A threat for severe weather exists, mainly for areas south of Interstate 20. Hail, damaging winds and a few tornadoes are all possible with this system. To the north of this severe risk, the threat for heavy rain will exist which could lead to localized flooding. The most likely timing for any severe weather should be between noon and 7PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information for possible activation across portions of central Georgia later today.
In the hours before
Special weather statement, Mar 31, 1:01 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Mar 31 2020
GAZ089>091-311730-
Chattahoochee GA-Marion GA-Muscogee GA-
101 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHWESTERN
MARION AND SOUTHERN MUSCOGEE COUNTIES UNTIL 130 PM EDT...
At 100 PM EDT...a strong thunderstorm was over Fort Mitchell, or 8
miles south of Phenix City...moving east at 55 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cusseta, North Fort Benning, Fort Benning/lawson Army Air Fld,
Brantley, Saint Marys Hills, Christopher, Sand Hill, Battle Park,
Vista Terrace, Jamestown/south Fort Benning, Manta, Zellobee, Custer
Road Terrace, Eelbeck/West Fort Benning, Benning Hills, Benning Park
and Carter Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3235 8500 3238 8497 3238 8499 3239 8497
3241 8498 3242 8496 3244 8497 3245 8499
3254 8468 3252 8469 3253 8462 3230 8453
3225 8492 3226 8489 3230 8494 3233 8501
TIME...MOT...LOC 1700Z 254DEG 48KT 3234 8504
HAIL...0.25IN
WIND...50MPHLocal storm report, Mar 31, 1:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG 1 ESE THOMAS CROSSROADS 33.40N 84.67W
03/31/2020 COWETA GA SOCIAL MEDIA
MULTIPLE PINE TREES WERE SNAPPED ON EBENEZER CHURCH
ROAD NEAR HIGHWAY 34.
&&
EVENT NUMBER FFC2000260
RWILLISSpecial weather statement, Mar 31, 1:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Tue Mar 31 2020
GAZ061-062-073>075-311830-
Washington GA-Baldwin GA-Hancock GA-Glascock GA-Warren GA-
130 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
NORTHERN BALDWIN...HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 230 PM EDT...
At 130 PM EDT...a line of strong thunderstorms was along a line
extending from Shoulderbone to near Allenwood...and moving east at 45
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sparta, Gibson, Mitchell, Edge Hill, Edgehill,
Meriwether, Hamburg State Park, Shoals, Devereux, Jewell, Beulah,
Warthen, Beall Springs, Underwood, Linton, Mayfield, Oconee Springs
Park, Agricola and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8258 3312 8258 3313 8266 3311 8265
3309 8267 3309 8337 3319 8329 3319 8327
3328 8322 3331 8315 3334 8314 3336 8316
3340 8255 3335 8255 3334 8250 3334 8245
3331 8239
TIME...MOT...LOC 1730Z 268DEG 38KT 3336 8307 3310 8330
WIND...40MPHLocal storm report, Mar 31, 1:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 2 SW MADRAS 33.42N 84.78W
03/31/2020 COWETA GA SOCIAL MEDIA
TREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE
NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29.
&&
EVENT NUMBER FFC2000261
NMSpecial weather statement, Mar 31, 1:37 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Tue Mar 31 2020
GAZ072>074-083-084-311800-
Wilkinson GA-Washington GA-Baldwin GA-Jones GA-Twiggs GA-
137 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN
TWIGGS COUNTIES UNTIL 200 PM EDT...
At 137 PM EDT...a strong thunderstorm was near Hebron, or 11 miles
southeast of Milledgeville...moving east at 60 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Sandersville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Postell,
James, Coopers, Allenwood, Mountain Springs, Griswoldville, Haddock,
Pancras and Greenberry Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3280 8284 3278 8289 3272 8318 3287 8356
3309 8338 3309 8312 3305 8310 3308 8305
3309 8299 3309 8267
TIME...MOT...LOC 1737Z 269DEG 51KT 3301 8305
WIND...40MPHSpecial weather statement, Mar 31, 1:52 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Tue Mar 31 2020
GAZ080-091>093-311815-
Macon GA-Schley GA-Taylor GA-Marion GA-
152 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHERN
SCHLEY...SOUTHERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 215
PM EDT...
At 151 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mauk, or 10 miles northeast of Buena
Vista...moving east at 45 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Butler, Reynolds, Rupert, Charing, Garden Valley, Hicks, Potterville
and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3239 8451 3252 8453 3262 8411 3239 8407
TIME...MOT...LOC 1751Z 261DEG 37KT 3245 8443
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 59 min |
| Mar 31, 10:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 24 min |
| Mar 31, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more | 44 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Fulton | 40 min |
| Mar 31, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more | 58 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 26 min |
| Mar 31, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more | 38 min |
| Mar 31, 12:12 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 33 min |
| Mar 31, 12:25 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison, Oconee | 35 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 63 min |
| Mar 31, 12:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Putnam | 33 min |
| Mar 31, 12:31 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe, Talbot, Upson | 29 min |
| Mar 31, 12:43 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones, Monroe, Putnam, Upson | 62 min |
| Mar 31, 12:55 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 50 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Mar 31, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Taylor | 41 min |
| Mar 31, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 25 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 46 min |
| Mar 31, 1:23 PM EDT | Tornado Warning | FFC | Stewart, Sumter, Webster | 23 min |
| Mar 31, 1:30 PM EDT | Special Weather Statement | FFC | Glascock, Hancock | 60 min |
| Mar 31, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Pulaski, Sumter, Wilcox | 42 min |
| Mar 31, 1:37 PM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 23 min |
| Mar 31, 1:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 60 min |
| Mar 31, 2:10 PM EDT | Special Weather Statement | FFC | Pulaski | 35 min |
| Mar 31, 2:25 PM EDT | Special Weather Statement | FFC | Peach | 50 min |
| Mar 31, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 50 min |
| Mar 31, 2:46 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 29 min |
| Mar 31, 3:09 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 51 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | FFC | Johnson | 44 min |
| Mar 31, 3:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Mar 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Mar 31, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.